Relatively weakly open sets in closed balls of Banach...

Relatively weakly open sets in closed balls of Banach spaces, and realJB*-triples of finite rank

Julio Becerra Guerrero, Ginés López Pérez, Antonio M. Peralta, A Rodríguez-Palacios
How much do you like this book?
What’s the quality of the file?
Download the book for quality assessment
What’s the quality of the downloaded files?
Volume:
330
Language:
english
Pages:
14
DOI:
10.1007/s00208-004-0537-y
Date:
September, 2004
File:
PDF, 174 KB
english, 2004
Conversion to is in progress
Conversion to is failed